# SDR UPS01834882

- Difficulty date: January 23, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 64,392 hours, 25,744 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 577991321
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, 3 STA 600 - 620 FINGER DOUBLER IS CORRODED BEYOND LIMITS BETWEEN LONG 31L-31R.  REMOVED, FABRICATED, AND REPLACED FINGER DOUBLER IAW DWG 5779913, AND SRM 51-1-20D, 51-1-21.
